Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Hieber, P. 
Nicht-TUM Koautoren:
nein 
Kooperation:
Titel:
First-passage times of regime switching models 
Abstract:
The probability of a stochastic process to first breech an upper and/or a lower level is an important quantity for optimal control and risk management. We present those probabilities for regime switching Brownian motion. In the 2- and 3-state model, the Laplace transform of the (single and double barrier) first-passage times is – up to the roots of a polynomial – derived in closed-form by solving the matrix Wiener-Hopf factorization. This extends single barrier results in the 2-state model by Gu...    »
 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
Statistics and Probability Letters 
Journal gelistet in FT50 Ranking:
nein 
Jahr:
2014 
Band / Volume:
92 
Seitenangaben Beitrag:
148–157 
Reviewed:
nein 
Status:
Postprint / reviewed 
TUM Einrichtung:
Lehrstuhl für Finanzmathematik 
Key publication:
Ja 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein 
Interdisziplinarität:
Nein